# SDR USAAD01188

- Difficulty date: December 11, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS WERE DIM AND THE TAIL CONE REMOTE RECEIVER WAS INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE TAIL CONE REMOTE RECEIVER.  (M)
